# SDR UPS05844000

- Difficulty date: February 14, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,103 hours, 26,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EXT FUSELAGE SKIN CRACKED AT STA 1740 BETWEEN L16R & L17R.  CUT OUT DAMAGE, NDT VERIFIED.  FAB FILLER (SHT7075T6-.063), FINGER DOUBLER (SHT7075T6-.040), EXT DOUBLER (SHT7075T6-.071).  INSTALLED SAME REF SRM 53-5-1 FIG 1, 53-2-1 FIG 7, NDT/SPM 06-10-01.001, 51-1-8.
